# SDR RMXA011408001

- Difficulty date: January 14, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N820NA
- Make and model: Agusta A119
- Aircraft serial: 14011
- Aircraft time: 3,467 hours, 10,272 cycles
- Engine: Pwa PT6*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 2044
- Part time: 3,467 hours, 10,272 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIRS:  LT CORNER DOOR POST FRAME STA. 2044 WL 1400 CRACKED.  LT INNER DOOR FRAME CRACKED.  LT/RT INNER UPPER DOOR FRAME CRACKED.  LT INNER DOOR FRAME, PATCH.  MINOR REPAIRS:  LT/RT UPPER FRAME AT THE GREENHOUSE WINDOW SUPPORT FRAME.  INSTALLED NEW UPPER AFT ANGLE P/N 109-0320-26-59.
